MathSciNet Relay Station
MathSciNet bibliographic data
MR193647 32.44 (57.60)
Gilmartin, M. Nondifferentiability of retractions of $C\sp{n}$ to subvarieties. Proc. Amer. Math. Soc. 16 1965 1028–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement